RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1967, Volume 22, Issue 3(135), Pages 240–242 (Mi umn5764)  

This article is cited in 9 scientific papers (total in 10 papers)

In the Moscow Mathematical Society
Abstracts of talks, presented to the Presidium of Moscow Mathematical Society and accepted by the Presidium

On absolute and unconditional convergence

E. M. Nikishin, P. L. Ul'yanov


Full text: PDF file (328 kB)
References: PDF file   HTML file

Bibliographic databases:

Received: 02.01.1967

Citation: E. M. Nikishin, P. L. Ul'yanov, “On absolute and unconditional convergence”, Uspekhi Mat. Nauk, 22:3(135) (1967), 240–242

Citation in format AMSBIB
\Bibitem{NikUly67}
\by E.~M.~Nikishin, P.~L.~Ul'yanov
\paper On absolute and unconditional convergence
\jour Uspekhi Mat. Nauk
\yr 1967
\vol 22
\issue 3(135)
\pages 240--242
\mathnet{http://mi.mathnet.ru/umn5764}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=212488}


Linking options:
  • http://mi.mathnet.ru/eng/umn5764
  • http://mi.mathnet.ru/eng/umn/v22/i3/p240

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Bochkarev, “Asolute convergence of Fourier series with respect to complete orthonormal systems”, Russian Math. Surveys, 27:2 (1972), 55–81  mathnet  crossref  mathscinet  zmath
    2. A. M. Olevskii, “An example of an orthonormal system of convergence in $C$ but not in $L^2$”, Math. USSR-Sb., 20:1 (1973), 145–153  mathnet  crossref  mathscinet  zmath
    3. A. S. Krantsberg, “On divergent Fourier series in orthogonal systems”, Math. USSR-Sb., 22:4 (1974), 547–560  mathnet  crossref  mathscinet  zmath
    4. A. A. Talalyan, “On the connection between the properties of completeness and unconditional convergence for orthogonal systems”, Math. USSR-Sb., 45:4 (1983), 507–513  mathnet  crossref  mathscinet  zmath
    5. P. L. Ul'yanov, “Kolmogorov and divergent Fourier series”, Russian Math. Surveys, 38:4 (1983), 57–100  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. A. G. Vitushkin, A. A. Gonchar, B. S. Kashin, A. I. Kostrikin, S. M. Nikol'skii, S. P. Novikov, P. L. Ul'yanov, L. D. Faddeev, “Evgenii Mikhailovich Nikishin (obituary)”, Russian Math. Surveys, 42:5 (1987), 153–160  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. G. G. Gevorkyan, K. A. Kerian, “On absolute and unconditional convergence of series in the general Franklin system”, Izv. Math., 73:2 (2009), 279–300  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    8. G. A. Karagulyan, K. R. Muradyan, “On the divergence of Walsh and Haar series by sectorial and triangular regions”, Uch. zapiski EGU, ser. Fizika i Matematika, 2014, no. 2, 3–12  mathnet
    9. G. A. Karagulyan, “On the divergence of triangular and eccentric spherical sums of double Fourier series”, Sb. Math., 207:1 (2016), 65–84  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    10. M. G. Grigoryan, “Ob absolyutnoi skhodimosti ryadov Fure–Khaara v metrike $L^p(0,1)$, $0<p<1$”, Issledovaniya po lineinym operatoram i teorii funktsii. 46, Zap. nauchn. sem. POMI, 467, POMI, SPb., 2018, 34–54  mathnet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:273
    Full text:141
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019